Amino acids / Tylenol

Tylenol, Cold + Flu + Cough Night Liquid with Acetaminophen, 8 Oz, Wild Berry

Suppscan may earn a commission on qualifying purchases through selected buy links, at no extra cost to you. How we rank offers.

Tylenol, Cold + Flu + Cough Night Liquid with Acetaminophen, 8 Oz, Wild Berry

Package details

Form
Liquid
Net weight
226.796 g

Price history

Observed catalog prices only; this is not a guarantee of future pricing.

Product description

Product Description The triple-action nighttime cold and flu medicine for adults provides temporary relief of multiple symptoms and features a Wild Berry Burst flavor. This liquid cold & flu relief medicine comes in a nighttime formula and provides temporary relief of symptoms including fever, sore throat, nasal congestion and cough to help you sleep. Product Benefits Acetaminophen,Dextromethorphan HBr,Doxylamine,Succinate,Phenylephrine HCI,Pain Reliever-Fever Reducer,Cough Suppressant,Antihistamine,Nasal Decongestant. Head+body aches. Fever+sore throat. Cough. Nasal congestion. Runny nose. Ingredients Supplement Facts Active Ingredients: In Each 15 ml Amount Per Serving Acetaminophen 325 mg Dextromethorphan HBr 10 mg Doxylamine Succinate 6.25 mg Phenylephrine HCI 5 mg Inactive Ingredients: Alcohol; Anhydrous Citric Acid; FD&C Blue No. 1; Flavor; Glycerin; Propylene Glycol; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucralose; Each 15 mL Contains: Sodium 5 mg Suggestions Do not take more than directed (see overdose warning). ml= milliliter. Use only enclosed dosing cup designed for use with this product. Do not use any other dosing device. Adults and children 12 years and over: take 30 mL in the dosing cup provided every 4 hours while symptoms last; do not take more than 150 mL in 24 hours, unless directed by a doctor. Children under 12 years ask a doctor. Store between 20-25 degrees C (68-77 degrees F). Do not refrigerate. Do not use if neck wrap imprinted with "Tylenol Cold Max" or foil inner seal imprinted with "Safety Seal" is broken or missing. Special Note Warnings In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Disclaimer Herbspro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

Similar amino acids products

Compare all amino acids products